Vector fields on discriminants and bifurcation varieties

J.W. Bruce

Research output: Contribution to journalArticle

20 Citations (Scopus)
Original languageEnglish
Pages (from-to)257-262
JournalBulletin of the London Mathematical Society
Volume17
Issue number3
DOIs
Publication statusPublished - 1985

Cite this

@article{e05bc44491cc4862bc2957ee201fe4ff,
title = "Vector fields on discriminants and bifurcation varieties",
author = "J.W. Bruce",
year = "1985",
doi = "10.1112/blms/17.3.257",
language = "English",
volume = "17",
pages = "257--262",
journal = "Bulletin of the London Mathematical Society",
issn = "0024-6093",
publisher = "Oxford University Press",
number = "3",

}

Vector fields on discriminants and bifurcation varieties. / Bruce, J.W.

In: Bulletin of the London Mathematical Society, Vol. 17, No. 3, 1985, p. 257-262.

Research output: Contribution to journalArticle

TY - JOUR

T1 - Vector fields on discriminants and bifurcation varieties

AU - Bruce, J.W.

PY - 1985

Y1 - 1985

U2 - 10.1112/blms/17.3.257

DO - 10.1112/blms/17.3.257

M3 - Article

VL - 17

SP - 257

EP - 262

JO - Bulletin of the London Mathematical Society

JF - Bulletin of the London Mathematical Society

SN - 0024-6093

IS - 3

ER -